A Remark on Special Class of Functions
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 116 | Views: 460 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 10 Issue 1, January 2021 | Popularity: 6.3 / 10


     

A Remark on Special Class of Functions

Priyanshu Sharma


Abstract: A line closure function $mathcal{L (S) }$ is defined as union of all lines connecting $2$ distinct points $A$ and $B$ in $mathbb{S}$. $mathcal{L (S) }$ order n is a function $mathcal{L (S) }$ applied to a set $S$, n times. We explore the minimum amount of times we need to take a line closure of a set of $n + 1$points in n space until the entire $n$-plane is covered.


Keywords: Geometry, Functions, Closure-Functions


Edition: Volume 10 Issue 1, January 2021


Pages: 138 - 139


DOI: https://www.doi.org/10.21275/SR201229105711


Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
Priyanshu Sharma, "A Remark on Special Class of Functions", International Journal of Science and Research (IJSR), Volume 10 Issue 1, January 2021, pp. 138-139, https://www.ijsr.net/getabstract.php?paperid=SR201229105711, DOI: https://www.doi.org/10.21275/SR201229105711

Top